Diophantine approximation with almost-primes and sums of two squares. / Harman, Glyn.

In: Mathematika, Vol. 32, 1985, p. 301-310.

Research output: Contribution to journalArticle

Published

Standard

Diophantine approximation with almost-primes and sums of two squares. / Harman, Glyn.

In: Mathematika, Vol. 32, 1985, p. 301-310.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

BibTeX

@article{41ed4f038dea4678a7b7d61eec7eef0e,
title = "Diophantine approximation with almost-primes and sums of two squares",
author = "Glyn Harman",
year = "1985",
language = "English",
volume = "32",
pages = "301--310",
journal = "Mathematika",
issn = "0025-5793",
publisher = "University College London",

}

RIS

TY - JOUR

T1 - Diophantine approximation with almost-primes and sums of two squares

AU - Harman, Glyn

PY - 1985

Y1 - 1985

M3 - Article

VL - 32

SP - 301

EP - 310

JO - Mathematika

JF - Mathematika

SN - 0025-5793

ER -